Generalized cross-correlation properties of Chu sequences

Jae Won Kang, Younghoon Whang, Byung Hoon Ko, Kwang Soon Kim

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

In this paper, detailed cross-correlation properties for Chu sequences are investigated. All possible values of the cross-correlation function of Chu sequences are derived for any given sequence length and lag, and the maximum magnitude distribution function $\rho -{N}(x)$, which is defined as the number of all Chu sequence pairs with length-$N$ whose maximum magnitude of the cross-correlation function is ${\sqrt {Nx}}$, is obtained. Also, good lower and upper bounds on the maximum number of available Chu sequences and a construction algorithm for the corresponding partial Chu sequence set are proposed when the maximum magnitude of the cross-correlation among the sequences is constrained. Numerical examples show that the proposed bounds are quite tight and the proposed construction algorithm is near-optimal up to fairly large value of $N$.

Original languageEnglish
Article number6003788
Pages (from-to)438-444
Number of pages7
JournalIEEE Transactions on Information Theory
Volume58
Issue number1
DOIs
Publication statusPublished - 2012 Jan 1

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint Dive into the research topics of 'Generalized cross-correlation properties of Chu sequences'. Together they form a unique fingerprint.

  • Cite this